BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2013 >
Volume 39, Number 2 >

Please use this identifier to cite or link to this item:

Title: Structures de contact invariantes
Authors: Aggoun, Saad
Keywords: Contact structures
Contact forms
Reeb vector field
Poisson Brackets
infinitesimal Automorphism
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 39, No 2, (2013), 119p-154p
Abstract: Let M be a compact manifold of dimension three with a contact structure [ω]. The Lie algebra A([ω]) of infinitesimal automorphisms of [ω] is of infinite dimension. In this paper we study the subalgebras of A([ω]) of finite dimensions. 2010 Mathematics Subject Classification: 37J55, 53D10, 53D17, 53D35.
ISSN: 1310-6600
Appears in Collections:Volume 39, Number 2

Files in This Item:

File Description SizeFormat
2013-119-154.pdf489.78 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License